MathSciNet Relay Station
MathSciNet bibliographic data
MR2727403 65M06 (65M12 81Q05)
Wang, Tingchun; Guo, Boling; Zhang, Luming New conservative difference schemes for a coupled nonlinear Schrödinger system. Appl. Math. Comput. 217 (2010), no. 4, 1604–1619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement